# SDR C2XAII1A105

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 27,810 hours, 26,516 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 4PB717T2
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - THE CREW REPORTED A PITCH TRIM RUNAWAY ON TAKEOFF, FOLLOWED BY A PITCH TRIM INOP MESSAGE AND BOTH PITCH TRIM CIRCUIT BREAKERS POPPED.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE CAPTAINS YOKE PITCH TRIM SWITCH, AND THE CAPTAINS TRIM DISCONNECT SWITCH.  OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
